My husband completed his 4th FOLFIRI + Avastin this week. He tolerated the other 3 *ok* but is having an exceptionally hard time this time. His main complaint and my main question concern his intense rectal burning. He said his guts, genitals, and especially his anus feel like they are on fire. He writhes like he is having what I call *man contractions* despite reviving a double dose of atropine at the infusion center. His urine is dark brown/Orange and he said it *feels weird* leaving his urethra, and he had 1 *skin colored* bowel movement. His hands and feet itch, he's had a constant headache, and he is just...well, depleated. Any help or suggestions appreciated, and thank you in advance.
Wife to DH/ Father of 6 (age 42 at dx) diagnosed Jan 2015 stage IIIC
Tumor deposit in mesentery 13/24 lymph nodes +
CEA at dx: 5
Low Grade/Mod. Diff.
FOLFOX 6 months
N.E.D until June 2018
PET Scan 6/18
Biopsy confirms cancer in 3 Paraaortic lymph nodes BRAF / KRAS negative
Folfiri and Avastin Aug 2018
CEA:2.9 at recurrence